# SDR VNAA0412003

- Difficulty date: December 15, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 2,084 hours, 2,113 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 63F0783
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,084 hours, 2,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW OF FLIGHT 2401 NOTED THAT THE AIRCRAFT WAS NOT PRESSURIZING.  THE AIRCRAFT RETURNED TO PHL AND MADE AN UNEVENTFUL LANDING.  PSA MAINTENANCE AT PHL MEL'D THE PRESSURIZATION SYSTEM.  THE AIRCRAFT FLEW TO CAK WHERE PSA MAINTENANCE FOUND THE PRIMARY OUTFLOW VALVE FAILED IN THE OPEN POSITION.  THE VALVE WAS REMOVED AND REPLACED IAW CRJ 200 AMM 21-32-01-000-801 AND AMM 21-32-01-400-801.  THE PRESSURIZATION SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
